# SDR HAIGJQR0163

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86W
- Make and model: Bell 206B-3
- Aircraft serial: 4142
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721113
- Condition: Corroded
- Location: Droop Comp
- Part time: 302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - THE FAILURE RATE FOR THESE ACTUATORS, ALL P/N'S, ARE EXCESSIVE.  THE COMMON DISCREPANCY REPORT FROM THE OVERHAUL SHOP SUGGESTS THAT THE COMPONENT IS NOT ADEQUATELY SEALED.  BEARINGS BAD, GREASE CONTAMINATED, ARMATURE CORRODED, ETC. REPLACED WITH O/H'D UNIT FROM OUR OWN STOCK.
